MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-85; LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-85; LEAD
Model Number 401180
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approximately 63 months, it was reported that an out-of-range impedance value was detected for the left ventricular lead.The lead was capped.
 
Additional Manufacturer Narrative
As of today, the medical devices are not available for analysis, therefore the devices themselves could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of these devices as well as on the provided data.The manufacturing processes for these devices were re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing processes.The analysis of the provided iegm episodes revealed artifacts on the rv channel, which led to the reported oversensing as well as inappropriate shocks and icd charging cycles.The analysis of the provided trend data, acquired on the 14-aug-2021 recorded a pacing impedance greater than 3000ohms.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the leads themselves would be necessary to determine the root cause.Should additional information or the devices themselves become available for analysis, the investigation will be updated.

Brand Name
SENTUS PROMRI OTW QP S-85
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12356675
Report Number1028232-2021-04714
Device Sequence Number3593871
Product Code OJX
UDI-Device Identifier04035479138417
UDI-Public04035479138417
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model Number401180
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;